Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

On the non-productivity of normality in Moore spaces
HTML articles powered by AMS MathViewer

by H. Cook and G. M. Reed PDF
Proc. Amer. Math. Soc. 127 (1999), 875-880 Request permission

Abstract:

Under Martin’s Axiom and the denial of the Continuum Hypothesis, the authors give examples of normal Moore spaces whose squares are not normal.
References
Similar Articles
Additional Information
  • H. Cook
  • Affiliation: Department of Mathematics, University of Houston, Houston, Texas 77004
  • G. M. Reed
  • Affiliation: St Edmund Hall, Oxford OX1 4AR, England
  • Email: mike.reed@comlab.ox.ac.uk
  • Received by editor(s): March 6, 1991
  • Communicated by: Franklin D. Tall
  • © Copyright 1999 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 127 (1999), 875-880
  • MSC (1991): Primary 54E30, 54D15, 54A35; Secondary 54B10, 54A10
  • DOI: https://doi.org/10.1090/S0002-9939-99-04051-4
  • MathSciNet review: 1415580